Cyclophosphamide-Induced Urticaria: Occurrence in a Patient With No Cross-Sensitivity to Chlorambucil

Allan N. Krutchik, Aman U. Buzdar, Charles K. Tashima

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

A patient receiving adjuvant chemoimmunotherapy for breast carcinoma developed urticaria secondary to cyclophosphamide, one of the drugs of the chemotherapy regimen. Chlorambucil, another alkylating agent, was substituted with no cross-sensitivity noted.

Original languageEnglish (US)
Pages (from-to)1725-1726
Number of pages2
JournalArchives of Internal Medicine
Volume138
Issue number11
DOIs
StatePublished - Nov 1978
Externally publishedYes

ASJC Scopus subject areas

  • Internal Medicine

Fingerprint Dive into the research topics of 'Cyclophosphamide-Induced Urticaria: Occurrence in a Patient With No Cross-Sensitivity to Chlorambucil'. Together they form a unique fingerprint.

  • Cite this